# SDR UALA2010011100120

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 51,426 hours, 18,648 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516109
- Part serial: 1220
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 1 RT MED SLIDE WOULD NOT PASS EMERGENCY LIGHT TEST.   REMOVED AND REPLACED NR1 RT MED SLIDE ASSY, EMERGENCY LIGHTS CHK GOOD.
